# SDR CA151117016

- Difficulty date: November 7, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Aerosp ATR 42-300
- Aircraft time: 50,893 hours
- Engine: Pwa PW121
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Garlock Seal
- Condition: Leaking
- Location: Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: E, A

## Discrepancy

(CAN) WHILE IN CRUISE, THE NR 1 ENGINE BEGAN LOSING OIL PRESSURE.  THE CREW CONDUCTED A PRECAUTIONARY SHUTDOWN AND CONTINUED ON TO THEIR DESTINATION WHERE IT LANDED SINGLE ENGINE SAFELY.  POST FLIGHT INSPECTION FOUND A LEAKING GARLOCK SEAL AT THE STARTER GENERATOR DRIVE PAD WHICH WAS REPLACED BEFORE THE ACFT WAS RETURNED TO SERVICE.
